# SDR SCNA98725

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND AROUND A .25 DIA HOLE IN T-CAP OF FLOORBEAM AT STATION 1110 RBL 15.  CORROSION WAS TO BE OUT OF LIMITS IAW B727 SRM 511001.  CUT OUT DAMAGED AREA IAW B727 SRM 531008.  FABRICATED UPPER CHORD FROM BAC 1505100617.  FABRICATED NEW SUPPORT ANGLES FROM BAC 14902785.  FABRICATED SUPPORT ANGLES FROM BAC 14902831.  FABRICATED  REINFORCEMENT STRAP FROM 7075 T6 .080.  FABRICATED REINFORCEMENT STRAP FROM 7075 T6 .051.  TREATED AND PRIMED IAW B727 SRM 511001 MM 512002.  INSTALLED IAW B727 SRM 513002.
